# SDR UPS98227266

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, RT WING REAR SPAR U-CHANNEL CRACKED BETWEEN LIGHTENING HOLES DIRECTLY OVER RT MAIN LANDING GEAR STRUT, (MARKED IN RED).  REPAIRED CRACKED AREA AS PER EO B727-5720-10177-A, INSTALLED REPAIR DOUBLER.
